Superdrug
FREE* standard delivery with Health & Beautycard
*no minimum spend

Date of birth: We need to confirm your date of birth in order to add this product to your basket.

Panadol Extra Soluble Tablets x 24

Panadol Extra Soluble Tablets x 24

Code: 507855

£3.99

Beautycard Points: 3 points

Quantity

Share this product

Product Information

Panadol Extra Soluble Tablets x 24

Range: Panadol

Panadol Extra Soluble Tablets are used for the relief of headache, migraine, backache, rheumatic pain, toothache and period pain. They also relieve sore throat and the fever, aches and pains of colds and flu.

Warnings or Restrictions

Do not use if:
•You are under 12 years of age
•You are taking other medicines containing paracetamol.

•Do not take more frequently than every 4 hours.
•Do not take more than 8 tablets in 24 hours.

•Please consult your pharmacist or doctor before using this medicine if you are currently pregnant, likely to get pregnant or breastfeeding.
•Please consult your pharmacist or doctor if you are currently taking any other medicines as this may cause an interaction.
•If you think you may be allergic to any of the ingredients contained in this medicine, please seek medical advice before taking.
•If you have any questions after you have bought this medication, please speak to your pharmacist.

Product Specification

Ingredients

Active ingredients: Each tablet contains Paracetamol 500mg and Caffeine 65mg.

Other ingredients: Sodium bicarbonate, sorbitol powder (E 420), saccharin sodium, sodium lauryl sulphate, citric acid, sodium carbonate, polyvidone and dimeticone.

Measurements

Size (0) Unit (EA) Height (10.6) Width (5.5) Depth (5.5)

How to Use

Product Uses

Adults and children aged 12 years and over: Take 2 tablets dissolved in a tumbler of water every 4 hours as needed. Do not take more frequently than every 4 hours. Do not take more than 8 tablets in 24 hours.

Delivery